On a generalization of a theorem of Borel

Sandra Monteferrante; P. Szüsz

Acta Arithmetica (1970)

  • Volume: 16, Issue: 4, page 393-398
  • ISSN: 0065-1036

How to cite


Monteferrante, Sandra, and Szüsz, P.. "On a generalization of a theorem of Borel." Acta Arithmetica 16.4 (1970): 393-398. <http://eudml.org/doc/204936>.

author = {Monteferrante, Sandra, Szüsz, P.},
journal = {Acta Arithmetica},
language = {eng},
number = {4},
pages = {393-398},
title = {On a generalization of a theorem of Borel},
url = {http://eudml.org/doc/204936},
volume = {16},
year = {1970},

AU - Monteferrante, Sandra
AU - Szüsz, P.
TI - On a generalization of a theorem of Borel
JO - Acta Arithmetica
PY - 1970
VL - 16
IS - 4
SP - 393
EP - 398
LA - eng
UR - http://eudml.org/doc/204936
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.